Applications of pathwise Burkholder-Davis-Gundy inequalities

File Description SizeFormat 
BEJ958.pdfPublished version269.81 kBAdobe PDFDownload
Title: Applications of pathwise Burkholder-Davis-Gundy inequalities
Author(s): Siorpaes, P
Item Type: Journal Article
Abstract: In this paper, after generalizing the pathwise Burkholder–Davis–Gundy (BDG) inequalities from discrete time to cadlag semimartingales, we present several applications of the pathwise inequalities. In particular we show that they allow to extend the classical BDG inequalities 1. to the Bessel process of order α ≥ 1 2. to the case of a random exponent p 3. to martingales stopped at a time τ which belongs to a well studied class of random times
Publication Date: 18-Apr-2018
Date of Acceptance: 6-Mar-2017
URI: http://hdl.handle.net/10044/1/58072
DOI: https://dx.doi.org/10.3150/17-BEJ958
ISSN: 1350-7265
Publisher: Bernoulli Society for Mathematical Statistics and Probability
Start Page: 3222
End Page: 3245
Journal / Book Title: Bernoulli
Volume: 24
Issue: 4B
Copyright Statement: © 2018 ISI/BS
Keywords: Science & Technology
Physical Sciences
Statistics & Probability
Mathematics
Bessel process
Burkholder-Davis-Gundy
pathwise martingale inequalities
pseudo stopping time
semimartingale
variable exponent
STOCHASTIC INTEGRATION
MAXIMAL INEQUALITIES
MARTINGALES
SPACES
TIMES
math.PR
math.PR
Primary 60G42, 60G44, Secondary 91G20
math.PR
math.PR
Primary 60G42, 60G44, Secondary 91G20
0104 Statistics
1403 Econometrics
Statistics & Probability
Publication Status: Published
Appears in Collections:Financial Mathematics
Mathematics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons